Posted by theo on August 24, 2005, at 23:05:37
In reply to Provigil, Ritalin sinus infections HELP!, posted by florence on August 24, 2005, at 21:18:29
> I can't take the pain any more..I am so sick of this.
> Why do I get tight sinus pain in my face that eventually causes pressure pain in my ears whenever I wean off of Ritalin, Adderall, Wellbutrin and now PROVIGIL???? (Actually, I am still taking Provigil)
> I hate it: as if I don't have enough medical bills; I have to pay for antibiotics-then of course being female the yeast infection follows.
> What might Provigil and the other stimulants have in common? Are they vaso constricters? I already have a migraine "problem". And Hashimoto's thyroid disease so my mouth and eyes are already dry as heck.
> Decongestants don't help prevent this.
> Can someone please offer an educated guess or theory? ...Maybe that substance P -that I have read about here on the boards.
> Please refrain from telling me to drink lots of water..or steam my face or stay away from dairy.
I have the same damn problem, also with anticonvulsants especially.